Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 89, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 20, 2018, 9:33 AM CST. It took effect at Dec 20, 2018, 9:00 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2018, 9:33 AM CST (15:33 UTC)
- In effect from
- Dec 20, 2018, 9:00 PM CST
- Expired
- Dec 22, 2018, 12:00 AM CST
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
019 WHUS73 KGRB 201533 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 933 AM CST Thu Dec 20 2018 LMZ521-522-541>543-202345- /O.NEW.KGRB.SC.Y.0089.181221T0300Z-181222T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 933 AM CST Thu Dec 20 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST FRIDAY NIGHT... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect from 9 PM this evening to midnight CST Friday night. * WINDS...North 15 to 25 knots increasing to 20 to 30 knots with a few higher gusts by Friday morning. * WAVES...Increasing to 4 to 6 feet on the bay and 4 to 7 feet on the lake, except for areas with ice. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
8 follow-up statements
720 WHUS73 KGRB 201748 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1148 AM CST Thu Dec 20 2018 LMZ521-522-541>543-210200- /O.NEW.KGRB.MF.Y.0020.181220T1748Z-181220T2200Z/ /O.CON.KGRB.SC.Y.0089.181221T0300Z-181222T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1148 AM CST Thu Dec 20 2018 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST FRIDAY NIGHT... The National Weather Service in Green Bay has issued a Dense Fog Advisory, which is in effect until 4 PM CST this afternoon. * WINDS...North 15 to 25 knots increasing to 20 to 30 knots with a few higher gusts by Friday morning. * WAVES...Increasing to 4 to 6 feet on the bay and 4 to 7 feet on the lake, except for areas with ice. * VISIBILITY...1 statute mile or less at times. Slow improvement this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$
737 WHUS73 KGRB 202206 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 406 PM CST Thu Dec 20 2018 LMZ521-522-541>543-210615- /O.EXP.KGRB.MF.Y.0020.000000T0000Z-181220T2200Z/ /O.CON.KGRB.SC.Y.0089.181221T0300Z-181222T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 406 PM CST Thu Dec 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST FRIDAY NIGHT... ...DENSE FOG ADVISORY HAS EXPIRED... * WINDS...North increasing to 15 to 25 knots late this evening. Gusts to around 30 knots overnight into Friday. * WAVES...Increasing to 3 to 5 feet on the bay and 3 to 6 feet on the lake tonight, except for areas with ice. * VISIBILITY...Locally dense fog will linger into the early evening hour, with improving visibility expected later tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Bersch
881 WHUS73 KGRB 210320 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 920 PM CST Thu Dec 20 2018 LMZ521-522-541>543-211130- /O.CON.KGRB.SC.Y.0089.000000T0000Z-181222T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 920 PM CST Thu Dec 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST FRIDAY NIGHT... * WINDS...North to northwest 15 to 25 knots. Gusts to around 30 knots overnight into Friday. * WAVES...Increasing to 3 to 5 feet, except for areas with ice. Highest waves near Death's Door and toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Bersch
532 WHUS73 KGRB 211001 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 401 AM CST Fri Dec 21 2018 LMZ521-522-541>543-211815- /O.CON.KGRB.SC.Y.0089.000000T0000Z-181222T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 401 AM CST Fri Dec 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...North to northwest up to 30 knots diminishing to 15 to 25 knots this afternoon. A few gale force gusts to 35 knots are possible this morning. * WAVES...Increasing to 3 to 6 feet, except for areas with ice. Highest waves near Death's Door and toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
249 WHUS73 KGRB 211557 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 957 AM CST Fri Dec 21 2018 LMZ521-541-220000- /O.UPG.KGRB.SC.Y.0089.000000T0000Z-181222T0600Z/ /O.NEW.KGRB.GL.W.0016.181221T1557Z-181221T2100Z/ /O.NEW.KGRB.SC.Y.0090.181221T2100Z-181222T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 957 AM CST Fri Dec 21 2018 ...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... The National Weather Service in Green Bay has issued a Gale Warning, which is in effect until 3 PM CST this afternoon. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 3 PM this afternoon to midnight CST tonight. The Small Craft Advisory is no longer in effect. * WINDS...North at 30 knots with gale force gusts to around 40 knots. Winds will decrease to 15 to 25 knots this evening. * WAVES...4 to 7 feet, except for areas with ice. Highest waves near Death's Door and toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds around 35 knots or greater are expected. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ522-542-543-220000- /O.CON.KGRB.SC.Y.0089.000000T0000Z-181222T0600Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 957 AM CST Fri Dec 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...North at 20 to 30 knots diminishing to 15 to 25 knots this evening. A few gale force gusts to 35 knots are possible this afternoon. * WAVES...4 to 7 feet, except for areas with ice. Highest waves toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
817 WHUS73 KGRB 212110 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 310 PM CST Fri Dec 21 2018 LMZ521-541-220515- /O.EXP.KGRB.GL.W.0016.000000T0000Z-181221T2100Z/ /O.CON.KGRB.SC.Y.0090.000000T0000Z-181222T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 310 PM CST Fri Dec 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING HAS EXPIRED... * WINDS...North at 30 knots with gale force gusts to around 40 knots. Winds will decrease to 15 to 25 knots this evening. * WAVES...4 to 7 feet, except for areas with ice. Highest waves near Death's Door and toward the open waters of Lake Michigan. Waves subsiding after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ522-542-543-220515- /O.CON.KGRB.SC.Y.0089.000000T0000Z-181222T0600Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 310 PM CST Fri Dec 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...North at 20 to 30 knots diminishing to 15 to 25 knots this evening. A few gale force gusts to 35 knots are possible this afternoon. * WAVES...3 to 5 feet, except for areas with ice. Highest waves toward the open waters of Lake Michigan. Waves subsiding after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
187 WHUS73 KGRB 220310 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 910 PM CST Fri Dec 21 2018 LMZ521-541-220600- /O.CON.KGRB.SC.Y.0090.000000T0000Z-181222T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 910 PM CST Fri Dec 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...North at 15 to 25 knots decreasing to 10 to 15 knots. * WAVES...3 to 5 feet, except for areas with ice. Highest waves near Death's Door and toward the open waters of Lake Michigan. Waves subsiding after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ522-542-543-220600- /O.CON.KGRB.SC.Y.0089.000000T0000Z-181222T0600Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 910 PM CST Fri Dec 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...15 to 25 knots decreasing to 10 to 15 knots. * WAVES...3 to 5 feet, except for areas with ice. Highest waves toward the open waters of Lake Michigan. Waves subsiding after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
016 WHUS73 KGRB 220604 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1204 AM CST Sat Dec 22 2018 LMZ521-541-220715- /O.EXP.KGRB.SC.Y.0090.000000T0000Z-181222T0600Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 1204 AM CST Sat Dec 22 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds will diminish and waves will subside below 3 feet throughout the rest of the night. $$ LMZ522-542-543-220715- /O.EXP.KGRB.SC.Y.0089.000000T0000Z-181222T0600Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1204 AM CST Sat Dec 22 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds will diminish and waves will subside below 3 feet throughout the rest of the night. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 5:32 AM CST, 4 hours 1 minute earlier.
Area forecast discussion, Dec 20, 5:32 AM CST, 4 hours 1 minute before
Area Forecast Discussion National Weather Service Green Bay WI 532 AM CST Thu Dec 20 2018 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Friday Issued at 311 AM CST Thu Dec 20 2018 Main concern in the short-term portion of the forecast continues to be the pesky light rain showers/drizzle today, along with precipitation types later this afternoon into this evening over the north-central portions of WI. Satellite imagery and surface observations show widespread low to mid clouds across much of the Western Great Lakes region this morning. WV imagery shows a shortwave over northern Illinois, lifting to the north. Radar continues to show widespread precipitation across much of the Western Great Lakes region; however, the main areas where precipitation is actually being observed is over northern IL/southern WI, eastern IA and over far eastern MN into northwestern WI. This has generally been in the form of drizzle/light rain; however, some snow is being reported over northern portions of MN. Additionally, some patchy fog has been observed across much of the area. Temperatures are mainly in the mid 30s across the area with some upper 30s over eastern/northeastern WI. Today into Tonight: The two notable features that will be the main focus of any concentrated precipitation are the aforementioned shortwave lifting north into the area this morning as well as the precipitation along an approaching cold front from the west. Initially, the moisture is expected to be fairly shallow, leading to continued chances of drizzle; however, some deeper moisture associated with both the shortwave and cold front will allow the precipitation to become a bit heavier throughout the day. Still not expecting anything too heavy, mainly just some nuisance light rain showers throughout the day. Most locations will see less than 0.05 inches of QPF through tonight. As colder air and the deeper moisture along the cold front filters into the area, the rain may mix with and then transition over to snow later this afternoon over north- central Wisconsin. Temperatures hovering around the mid 30s should keep the impacts to a minimal level this afternoon; however, a few slick spots may develop on untreated/elevated roadway over north- central WI. As 850mb temperatures continue to fall through the evening hours and winds shift to the north, lake effect snow will likely develop across north-central WI and then linger through much of the night. Again, snow totals are expected to remain light and generally confined to Vilas County, where up to an inch of snow may fall. Friday: Upper-level troughing and drier air will shift eastward into the Western Great Lakes region through the day, allowing most of the precipitation to end. The exception will be across Vilas County where some very light lake effect snow may linger through the morning. Again, not expecting much in the way of accumulation and most of the snow will likely fall in the form of light flurries. Otherwise, the rest of the area will see much quieter conditions. Temperatures will cool to the mid and upper 20s central and north- central to the low to mid 30s over east-central and northeast WI. There may even be a few peeks of sunshine during the afternoon. .LONG TERM...Friday Night Through Wednesday Issued at 311 AM CST Thu Dec 20 2018 The mean flow to be quasi-zonal and progressive into early next week with a pair of very weak systems traversing the CONUS. This pattern gradually changes to a deep western CONUS upper trough with weak downstream upper ridging over the east-central CONUS. Models are still debating on how much digging this trough will take before lifting northeast into the central CONUS by the end of the period. Precipitation amounts will be below normal through at least Tuesday and then we will have to see how the mid-week system plays out (track, strength, etc.). Temperatures to remain at or above normal well into next week. Surface ridge and weak upper ridge slide into the western Great Lakes region Friday night providing for partly cloudy skies, diminishing winds and temperatures at least closer to normal for late December. Look for min temperatures to range from 10 to 15 degrees north, to the lower 20s near Lake MI. The approach of a surface trough and mid-level shortwave on Saturday will bring some clouds back into WI, however precipitation chances appear minimal as both lift and forcing are very weak. Do not see any reason to add a pop at this time, so have kept dry conditions intact. Max temperatures Saturday to be in the middle to upper 20s north- central WI, lower 30s south and east. While the surface trough and shortwave depart Saturday night, a trailing shortwave trough is forecast to push into WI during the overnight hours. Stronger forcing with this little system to still be to our northwest, thus do not anticipate any measurable precipitation through the night. Min temperatures will not be as cold as Friday night (thicker clouds), with readings from 15 to 20 degrees north, 20 to 25 degrees south. This shortwave trough does swing into northern sections of the Great Lakes on Sunday and could bring a few snow showers to northern WI. Otherwise, central/ east-central WI are expected to be dry under mostly cloudy skies. Max temperatures to range from the middle to upper 20s north- central, lower 30s eastern WI. A few snow showers may linger over northern WI into Sunday evening before ending as the trough pulls farther away. Winds over WI to be west-northwest, thus do not expect any lake effect snows from Lake Superior, even as colder air arrives through the night. A surface ridge axis is forecast to stretch from near Lake Winnipeg southeast through WI to the TN Valley on Monday. Under generally partly cloudy skies, look for max temperatures to be in the lower to middle 20s north-central, to the upper 20s to around 30 degrees eastern WI. Models begin to diverge with the handling/strength of another shortwave trough moving across the central WI. The GFS and CMC are weaker with this feature, but also send a warm front into southern WI Monday night. Both models generate overrunning light snow into central/east-central WI with a minor accumulation possible (1" or less). However, the ECMWF has a stronger trough that stays to our south with no apparent warm front in sight. Thus, the ECMWF keeps any snow to our south. Since neither solution has changed in the past 24 hours, may just keep a slight chance south and keep northern WI dry. This same scenario then continues into Tuesday, therefore another minimal chance for light snow. Max temperatures Tuesday to range from the middle to upper 20s north-central, to the lower 30s eastern WI. Attention then turns to a more impressive system that is progged to move from the southern Rockies to the Upper MS Valley/western Great Lakes during the Wednesday/Thursday time frame. The GFS continues to not dig this system through the southern Rockies compared to the CMC/ECMWF, thus the GFS is bringing precipitation into WI on Wednesday versus late Wednesday night/Thursday on the other models. Expect to see the models to eventually come closer to a mutual decision with precipitation overspreading northeast WI later Wednesday night into Thursday. Precipitation type may become a problem on Thursday, but we have plenty of time to see how this system evolves. && .AVIATION...for 12Z TAF Issuance Issued at 532 AM CST Thu Dec 20 2018 Ceilings and visibility will be reduced across each of the TAF sites today as a cold front and upper-level disturbance slides through the area. These lower ceilings and visibilities have already been noted at many of the TAF sites as well as at upstream observations. Otherwise, steadily improving conditions can be expected later today and especially tonight. Light rain or drizzle can be expected at each TAF site through much of the day before slowly tapering off this evening. RHI/AUW/CWA may see a mix of rain and snow this afternoon and evening as colder air filters into the area. Conditions will improve at all TAF sites Friday. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Cooley LONG TERM......Kallas AVIATION.......Cooley
Hazardous weather outlook, Dec 20, 2:54 AM CST, 6 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 254 AM CST Thu Dec 20 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-210900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 254 AM CST Thu Dec 20 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight There is a chance of light lake effect snow showers or freezing drizzle across far north-central late this afternoon into tonight. This could produce patchy slick spots on any untreated roads. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-210900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 254 AM CST Thu Dec 20 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight North winds may gust to near gale force late tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday North winds may gust to near gale force on Friday. Cooley/Kallas
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 11:48 AM CST | Marine Dense Fog Advisory | GRB | 4 hr |
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.